MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX PLUS; RESORBABLE COLLAGEN MEMBRANE

DATUM DENTAL LTD. OSSIX PLUS; RESORBABLE COLLAGEN MEMBRANE
Model Number OXP3040
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A dentist reported that two ossix plus membranes appeared smaller than specified on the labelling.According to the dentist, 1st item measured 29 x 34 mm and 2nd item measured 29 x 35 mm, while specified as 30 x 40 mm.The measurements were taken on dry, prior to hydration, membranes.Two hufriedy unc 15 periodontal probes were used to measure the membranes.The dentist did not use these two membranes and used a third membrane instead.The patient anesthesia time was extended.The product's ifu instructs that ossix plus should be immersed for 30 seconds in sterile saline, to allow for its expansion to its final dimensions (15x25 mm, 25x30 mm, 30x40 mm).

Brand Name
OSSIX PLUS
Common Device Name
RESORBABLE COLLAGEN MEMBRANE
Manufacturer (Section D)
DATUM DENTAL LTD.
1 bat sheva st., pobox 6170
lod, 71160 03
IS  7116003
MDR Report Key7721283
Report Number3010626093-2018-00003
Device Sequence Number11025628
Product Code NPL
UDI-Device Identifier07290015477710
UDI-Public7290015477710
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2020
Device Model NumberOXP3040
Device Catalogue NumberOXP3040
Device Lot NumberOP33000044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;